Metrics

From
Celiac Disease as Chylous Ascites in a Child by Ishaq Malik, Jan Muzzafar and A Omar International Journal of Celiac Disease. 2019, 7(1), 29-30 doi:10.12691/ijcd-7-1-5
Views
1589
Html 1389
Abstract 200
20 March 2019 (publication date) through 17 October 2019 *
11.20 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 649
PDF178
Epub160
XML127
PPT54
Figures97
Tables33
Export: 474
RIS146
BibTex172
Endnote156
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com